Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 16, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 31, 2008, 3:00 PM CDT for Cook County, DuPage County, Illinois. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2008, 3:00 PM CDT (20:00 UTC)
- Expired
- Jul 31, 2008, 4:15 PM CDT
- In force
- 75 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cook County, IL, DuPage County, IL
The radar
The Chicago radar (KLOT), 35 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 718 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:25 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 31, 1:25 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 125 PM CDT THU JUL 31 2008 .DISCUSSION... MORNING UPDATE... 951 AM CDT SOME SIGNIFICANT CHANGES TO GOING FORECAST THIS MORNING...FOCUSING ON HEIGHTENED SEVERE WEATHER THREAT ACROSS THE FORECAST AREA THIS AFTERNOON. MCS CURRENTLY PROPAGATING ACROSS SOUTHEAST MN/NORTHEAST IA EXPECTED TO CONTINUE TO TRACK SOUTHEAST TOWARD NORTHERN IL/NORTHWEST IN BY AFTERNOON IN ASSOCIATION WITH MID LEVEL TROUGH AND 40 KNOT SPEED MAX DEPICTED BY MORNING RAOB ANALYSIS/CURRENT GOES VAPOR IMAGERY. DIFFUSE STATIONARY FRONT WHICH SAGGED INTO AREA YESTERDAY REMAINS ACROSS THE CWA...WITH LATEST VIS SAT PICS SUGGESTING BOUNDARY CURRENTLY FROM NORTH OF KDBQ...KRPJ...KJOT...SOUTH OF KVPZ LINE. SURFACE DEW POINT TEMPS IN THE LOWER 70S ALONG/SOUTH OF THIS BOUNDARY EXPECTED TO RESULT IN UNSTABLE BOUNDARY LAYER AS HEATING CONTINUES FOR REMAINDER OF MORNING/AFTERNOON HOURS AND STRATUS/FOG ACROSS SOUTHERN HALF OF SO OF FORECAST AREA DISSIPATES. GIVEN FOCUS ALONG BOUNDARY AND SIGNIFICANT INSTABILITY AXIS...EXPECT MCS TO CONTINUE TO PROPAGATE INTO CWA BY MIDDAY/EARLY AFTERNOON AND WILL LIKELY REINTENSIFY. THUS HAVE AMENDED FORECAST TO INCLUDE THUNDERSTORMS INTO FAR NORTHWEST COUNTIES BY MIDDAY AND ACROSS REMAINDER OF CWA THIS AFTERNOON. RATZER PREVIOUS DISCUSSION... 330 AM CDT MAIN CONCERN FOR THE SHORT TERM WILL BE CONVECTION POTENTIAL FOR TONIGHT. BEYOND THIS...THE FOCUS WILL...ONCE AGAIN...SHIFT TO INCREASING HEAT IN THE LONG TERM FORECAST PERIOD. FOR THIS EVENING...LOOKING AT INCREASED POTENTIAL FOR MCS DEVELOPMENT AND TRACKING OUT OF THE NRN PLAINS/UPPER MISSISSIPPI VALLEY AND INTO NWRN ILLINOIS. THIS WILL LIKELY BE AN ARTIFACT OF THE CURRENT MCS ACTIVITY OVER THE DAKOTAS. EXPECT THAT RENEWED MCS SHOULD FIRE IN ASSOCIATION WITH BOUNDARIES SET DOWN BY THE CURRENT ACTIVITY OVER THE DAKOTAS. ALSO...IN THE SYNOPTIC SCALE...SHORT WAVE ENERGY WILL DIVE DOWN THE BACK SIDE OF THE BUILDING UPPER RIDGE AND FOLLOW THE PREFERRED THICKNESS CHANNEL AND UPPER DIFLUENCE THROUGH NERN IOWA AND INTO NWRN ILLINOIS THIS EVENING. BASED ON THIS AND GENERAL MODEL CONSENSUS FOR THE SYNOPTIC SCALE FLOW PATTERN...PLUS A WARM/MOIST/UNSTABLE ENVIRONMENT IN PLACE...HAVE INCREASE POPS OVER NORTH CENTRAL ILLINOIS TO LIKELY TO REFLECT THIS IDEA. BEYOND THIS...THE FOCUS WILL SHIFT TO THE HEAT THAT HAS BEEN ADVERTISED FOR THE PAST FEW DAYS. THE LATEST MODEL RUNS CONTINUE THE TREND OF LAST NIGHT/S GUIDANCE IN DELAYING THE ONSET OF THE HEAT UNTIL SUNDAY AND MONDAY. THE LATEST GUIDANCE SHOWS RELATIVELY DECENT CONTINUITY WITH LAST NIGHT/S GUIDANCE IN TRENDING TOWARD A MORE AMPLIFIED AND LESS PROGRESSIVE PATTERN THAN WAS ADVERTISED A COUPLE DAYS AGO. THUS...SATURDAY WILL LIKELY SEE TEMPERATURES ONLY CLIMB TO AROUND 90...WHILE THE MORE EXTREME HEAT WILL MOVE IN ON SUNDAY AND MONDAY AS THE MAIN RIDGE AXIS MOVES OVER THE UPPER MIDWEST. THE 00Z GFS SHOWS 850MB TEMPS REACHING AROUND 25C...WHICH WOULD SUGGEST THAT TEMPS SHOULD REACH INTO THE MIDDLE TO UPPER 90S. THUS HAVE NUDGED UP MAX TEMPS A FEW DEGREES OVER THE GOING FORECAST. COMBINED WITH DEWPOINTS IN THE UPPER 60S TO MIDDLE 70S...HEAT INDEX READING WILL LIKELY REACH OR EXCEED 100F OVER MUCH OF THE AREA. WHILE IT IS TOO SOON FOR HEADLINES JUST YET...HEAT ADVISORIES WILL LIKELY BE REQUIRED BY SUNDAY OR MONDAY. KREIN && .AVIATION... 125 PM CDT 1800 UTC TAFS...MAIN AVIATION CONCERN IS ON EVOLUTION OF CONVECTIVE COMPLEX ACROSS NORTHWEST ILLINOIS. MAIN INSTABILITY AXIS AT 18Z IS POSITIONED FROM EASTERN IOWA INTO NORTH CENTRAL ILLINOIS WITH MAGNITUDE OF INSTABILITY TAPERING ACROSS FAR NORTHEAST ILLINOIS WHERE LAKE BREEZE HAS MADE SOME INLAND PROGRESS. HAVE INCLUDED MENTION OF THUNDER IN TERMINALS THROUGH 21Z. WINDS ARE THE MAIN CONCERN WITH THIS CONVECTION WITH SEVERAL REPORTS OF 50 TO 60 KNOT WIND GUSTS WITH TEHSE STORMS. AT THIS TIME HAVE INCLUDED GUSTS IN THE 30 TO 40 KNOT RANGE WITH THE STORMS IN THE TERMINAL FORECASTS WITH EXPECTATION THAT POSSIBLE REDEVELOPMENT OF BOW ECHO WILL FOCUS CLOSER TO THE INSTABILITY AXIS SOUTH OF THE TERMINALS SO HAVE HELD OFF ON HIGHER END WIND GUSTS AT THIS TIME. NOT EXPECTING LAKE BREEZE TO MAKE MUCH MORE SIGNIFICANT PROGRESS WESTWARD WITH WINDS LIKELY BECOMING VARIABLE AGAIN IN THE WAKE OF THIS COVECTIVE COMPLEX LATE THIS AFTERNOON. FOR TONIGHT...EXPECTING RENEWED THUNDERSTORM DEVELOPMENT WEST OF THE AREA AS AN UPPER LEVEL SHORT WAVE MOVES OUT OF THE NORTHERN PLAINS. CONDITIONS SEEM CONDUCIVE FOR ANOTHER CONVECTIVE COMPLEX TO APPROACH NORTHERN ILLINOIS LATE TONIGHT AND HAVE INCLUDED A PROB30 MENTION OF THUNDER AFTER 06Z. MARSILI && .MARINE... 259 AM CDT LOW PRESSURE WILL ANCHOR OVER SOUTHERN QUEBEC THROUGH SUNDAY WITH A SERIES OF HIGHS AND LOW ALTERNATING OVER THE LAKES THRU THAT PERIOD. WEAK HIGH PRESSURE WILL MOVE ACROSS THE WESTERN LAKES LATER TODAY BEFORE A WEAK AREA OF LOW PRESSURE DEVELOPS ACROSS THE CENTRAL PLAINS AND MOVES ACROSS LAKE MICHIGAN ON FRIDAY. THEN ANOTHER WEAK AREA OF HIGH PRESSURE WILL MOVE ACROSS THE WESTERN LAKES LATE SATURDAY AND SATURDAY NIGHT...AS LOW PRESSURE DEVELOPS OVER THE PLAINS. THIS RATHER WEAK AREA OF LOW PRESSURE WILL MOVE INTO THE WESTERN LAKES MONDAY. WINDS THROUGH THE WEEKEND WILL BE RATHER LIGHT WITH DIRECTIONS REVOLVING AROUND THE CLOCK AND AT TIME BECOMING LIGHT AND VARIABLE. THUS NO GALES ARE IN JEOPARDY OF APPEARING. RLB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
Hazardous weather outlook, Jul 31, 10:01 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1001 AM CDT THU JUL 31 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 011515- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1001 AM CDT THU JUL 31 2008 /1101 AM EDT THU JUL 31 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS SOME MAY PRODUCE: DAMAGING WINDS IN EXCESS OF 70 MPH. PENNY SIZED HAIL. FREQUENT LIGHTNING. HEAVY RAINFALL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: A THUNDERSTORM COMPLEX ACROSS SOUTHERN MINNESOTA AND NORTHERN IOWA WILL MOVE INTO SOUTHERN WISCONSIN AND FAR NORTHERN ILLINOIS EARLY THIS AFTERNOON...AND THEN ACROSS THE REMAINDER OF THE OUTLOOK AREA INCLUDING AREAS SOUTH OF INTERSTATE 80 DURING THE MID AND LATE AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN IOWA AND SOUTHEAST MINNESOTA THIS EVENING...AND MOVE INTO NORTHERN ILLINOIS DURING THE OVERNIGHT HOURS. DISCUSSION: SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN MINNESOTA AND NORTHERN IOWA ARE EXPECTED TO TRACK SOUTHEAST THROUGH THE AFTERNOON HOURS ALONG A FRONTAL BOUNDARY STALLED ACROSS NORTHERN ILLINOIS. THESE THUNDERSTORMS MAY WEAKEN ACROSS EASTERN IOWA AND SOUTHWEST WISCONSIN LATE THIS MORNING...BUT ARE EXPECTED TO INTENSIFY ONCE AGAIN THIS AFTERNOON AS DAYTIME HEATING ALLOWS UNSTABLE CONDITIONS TO DEVELOP ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA. HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS EVENING ACROSS SOUTHERN MINNESOTA AND NORTHERN IOWA IN ADVANCE OF AN APPROACHING FRONTAL BOUNDARY. THESE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA OVERNIGHT AND MAY ALSO POSE A SEVERE RISK...MAINLY IN THE FORM OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG UPPER LEVEL RIDGE BUILDING ACROSS THE PLAINS AND INTO THE MIDWEST WILL BRING THE HIGHEST TEMPERATURES OF THE SUMMER TO THE REGION. TEMPERATURES MAY CLIMB INTO THE MIDDLE 90S BY SUNDAY AND THE MIDDLE TO UPPER 90S BY MONDAY. COMBINED WITH HIGH HUMIDITY...THE HEAT INDEX MAY EXCEED 100 DEGREES SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-011515- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1001 AM CDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME STORMS MAY PRODUCE WINDS IN EXCESS OF 35 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY MORNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-011515- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1001 AM CDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY PRODUCE WINDS IN EXCESS OF 35 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE MICHIGAN FRIDAY. SOME STORMS MAY PRODUCE WINDS IN EXCESS OF 35 KNOTS. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO MARSILI
In the hours before
Local storm report, Jul 31, 1:52 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
152 PM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG BELVIDERE 42.25N 88.85W
07/31/2008 BOONE IL LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
ED FLocal storm report, Jul 31, 2:02 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
202 PM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG MACHESNEY PARK 42.36N 89.04W
07/31/2008 WINNEBAGO IL BROADCAST MEDIA
SHINGLES BLOWN OFF ROOF. SMALL PEACH TREE SNAPPED OFF ONE
FOOT ABOVE THE GROUND.
&&
ED FLocal storm report, Jul 31, 2:06 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
206 PM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG OREGON 42.01N 89.34W
07/31/2008 OGLE IL BROADCAST MEDIA
ARM SIZED TREE BRANCHES DOWN
&&
ED FLocal storm report, Jul 31, 2:17 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
217 PM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG ADDISON 41.93N 88.01W
07/31/2008 DUPAGE IL LAW ENFORCEMENT
TREE DOWN IN ADDISON.
&&
RODRIGUEZLocal storm report, Jul 31, 2:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
219 PM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND GST WEST DUNDEE 42.10N 88.29W
07/31/2008 M62 MPH KANE IL TRAINED SPOTTER
NEAR RANDALL RD. AND ROUTE 72.
&&
RODRIGUEZLocal storm report, Jul 31, 2:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
242 PM CDT THU JUL 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TSTM WND DMG VILLA PARK 41.89N 87.98W
07/31/2008 DUPAGE IL EMERGENCY MNGR
WIRES DOWN.
&&
RODRIGUEZThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:21 AM CDT | Dense Fog Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, LaSalle, Lee and 1 more | 3 hr |
| Jul 31, 12:28 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Lee, Ogle, Winnebago | 77 min |
| Jul 31, 1:24 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Kane, McHenry | 55 min |
| Jul 31, 1:35 PM CDT | Special Marine Warning | LOT | 115 min | |
| Jul 31, 1:44 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Grundy, Kane, Kendall, LaSalle, Lee | 47 min |
| Jul 31, 2:17 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane | 58 min |
| Jul 31, 2:38 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage | 98 min |
| Jul 31, 3:18 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 26 min |
| Jul 31, 3:19 PM CDT | Special Marine Warning | LOT | 62 min | |
| Jul 31, 2:52 PM CDT | Severe Thunderstorm Warning | LOT | Lake, Porter | 53 min |
| Jul 31, 3:15 PM CDT | Areal Flood Advisory | LOT | Lake | 3 hr |
| Jul 31, 3:47 PM CDT | Severe Thunderstorm Warning | LOT | Lake, Porter | 28 min |
| Jul 31, 4:00 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Lake, Porter | 22 min |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.